# SDR AALA20170131008

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 58,993 hours, 7,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W220153SP
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT SIGN AT L3 DOOR CROSS AISLE IS MISSING. REMOVED AND REPLACED LIGHT ASSEMBLY AND LENS (AALA20170131009) IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
